Journal of Nonlinear Mathematical Physics

Volume 9, Issue Supplement 1, February 2002, Pages 234 - 242

Linearization of Mirror Systems

Authors
Tat Leung Yee
Corresponding Author
Tat Leung Yee
Received 10 May 2001, Revised 3 August 2001, Accepted 10 August 2001, Available Online 1 February 2002.
DOI
https://doi.org/10.2991/jnmp.2002.9.s1.19How to use a DOI?
Abstract
We demonstrate, through the fourth Painlevé and the modified KdV equations, that the attempt at linearizing the mirror systems (more precisely, the equation satisfied by the new variable introduced in the indicial normalization) near movable poles can naturally lead to the Schlesinger transformations of ordinary differential equations or to the Bäcklund transformations of partial differential equations.
Open Access
This is an open access article distributed under the CC BY-NC license.

Download article (PDF)

Journal
Journal of Nonlinear Mathematical Physics
Volume-Issue
9 - Supplement 1
Pages
234 - 242
Publication Date
2002/02/01
ISBN
91-631-2120-4
ISSN (Online)
1776-0852
ISSN (Print)
1402-9251
DOI
https://doi.org/10.2991/jnmp.2002.9.s1.19How to use a DOI?
Open Access
This is an open access article distributed under the CC BY-NC license.

Cite this article

TY  - JOUR
AU  - Tat Leung Yee
PY  - 2002
DA  - 2002/02/01
TI  - Linearization of Mirror Systems
JO  - Journal of Nonlinear Mathematical Physics
SP  - 234
EP  - 242
VL  - 9
IS  - Supplement 1
SN  - 1776-0852
UR  - https://doi.org/10.2991/jnmp.2002.9.s1.19
DO  - https://doi.org/10.2991/jnmp.2002.9.s1.19
ID  - Yee2002
ER  -